<< Previous Issue Journal of the Korean Mathematical Society (Vol. 36, No. 3) Next Issue >>
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 447—648
On the crystallization of 3-manifolds associated with polyhedral schemata
Kyung-Hee Ko and Hyun-Jong Song
MSC numbers : Primary 57M12, 57M15; Secondary 05C10, 05C15
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 447—458
Bifurcation analysis on an unfolding of the Takens-Bogdanov singularity
Gil-Jun Han
MSC numbers : 34C05, 34C15, 34C23, 34D99
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 459—467
Sign patterns of idempotent matrices
Frank J. Hall and Zhongshan Li
MSC numbers : 15A21, 15A24, 15A57
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 469—487
On the extreme zeros of orthogonal polynomials
K. H. Kwon and D. W. Lee
MSC numbers : 26C10, 42C05
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 489—507
Small ball and large deviation probabilities estimates for Gaussian processes with stationary increments
Seaung-Hyune Lee, Yong-Kab Choi, and Ho-Se Oh
MSC numbers : 60F15, 60G17
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 509—525
Some formulas for the generalized Hardie-Jansen product and its dual
Nobuyuki Oda and Toshiyuki Shimizu
MSC numbers : 55P91, 55Q15
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 527—544
Normal quintic enriques surfaces
Yonggu Kim
MSC numbers : 14J10, 14I17, 14J28
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 545—566
A variant of a base-point-free pencil trick and linear systems on a plane curve
Masaaki Homma and Akira Ohbuchi
MSC numbers : 14H40, 14H45
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 567—580
Incompleteness of space-time submanifold
Jong-Chul Kim
MSC numbers : 53C50, 83C75
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 581—592
Representations for Lie superalgebra $spo(2m, 1)$
Chanyoung Lee Shader
MSC numbers : 17B10, 05E10
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 593—607
Latent semantic indexing and linear relevance feedback In text information retrieval theory
Kichoon Yang
MSC numbers : 94A15
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 609—619
Geometry on exotic hyperbolic spaces
Inkang Kim
MSC numbers : 51M10, 57S25
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 621—631
The dimension of the convolution of bipartite ordered Sets
Deok Rak Bae
MSC numbers : 06A07
J. Korean Math. Soc. 1999 Vol. 36, No. 3, 633—648

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd